# SDR AALA201708219059

- Difficulty date: August 17, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 58,061 hours, 15,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT THE FORWARD RIGHT OVERWING EXIT IS BROKEN.  REPLACED LIGHT ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
